# SDR SWIA201023921

- Difficulty date: March 15, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 22,293 hours, 29,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6817)  LUBRICATED OVER CENTER CAMS.
